# SDR KCSA201907251183

- Difficulty date: July 25, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26411
- Aircraft time: 77,843 hours, 13,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2120 - 2140 RBL 94 SEAT TRACK HAS EVIDENCE OF CORROSION IN RADIUS OF UPPER FLANGE.
